# SDR SWIA200414078

- Difficulty date: October 8, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 16,822 hours, 14,068 cycles
- Engine: Ge CF343B1
- Engine time: 7,813 hours, 6,066 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 7,813 hours, 6,066 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE CHANGE REQUIRED DUE TO FAILED BOROSCOPE INSPECTION.  REMOVED AND REPLACED LEFT ENGINE IAW MM 71-00-00.  OPERATIONAL CHECK GOOD.
